An unusual complication following transarterial chemoembolization: Acute myocardial infarction

Yi-Liang Lai, Wei-Chou Chang, Wu-Hsien Kuo, Tien-Yu Huang, Heng-Cheng Chu, Tsai-Yuan Hsieh, Wei-Kuo Chang

研究成果: 雜誌貢獻文章同行評審

摘要

Transarterial chemoembolization has been widely used to treat unresectable hepatocellular carcinoma. Various complications have been reported, but they have not included acute myocardial infarction. Acute myocardial infarction results mainly from coronary artery occlusion by plaques that are vulnerable to rupture or from coronary spasm, embolization, or dissection of the coronary artery. It is associated with significant morbidity and mortality. We present a case report that describes a patient with hepatocellular carcinoma who underwent transarterial chemoembolization and died subsequently of acute myocardial infarction. To our knowledge, there has been no previous report of this complication induced by transarterial chemoembolization for hepatocellular carcinoma. This case illustrates the need to be aware of acute myocardial infarction when transarterial chemoembolization is planned for the treatment of hepatocellular carcinoma, especially in patients with underlying coronary artery disease. © 2009 Springer Science+Business Media, LLC and the Cardiovascular and Interventional Radiological Society of Europe (CIRSE).
原文英語
頁(從 - 到)196-200
頁數5
期刊CardioVascular and Interventional Radiology
33
發行號1
DOIs
出版狀態已發佈 - 2010
對外發佈Yes

指紋 深入研究「An unusual complication following transarterial chemoembolization: Acute myocardial infarction」主題。共同形成了獨特的指紋。

引用此